MathSciNet Relay Station
MathSciNet bibliographic data
MR814548 35S99 (35A99)
Alinhac, S. Paracomposition et opérateurs paradifférentiels. (French) [Paracomposition and paradifferential operators] Comm. Partial Differential Equations 11 (1986), no. 1, 87–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement